Alert archive / North Carolina / Small Craft Advisories in 2017
Small Craft Advisory 76, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this small craft advisory at Aug 4, 2017, 3:35 AM EDT. It took effect at Aug 4, 2017, 10:00 PM EDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Aug 4, 2017, 3:35 AM EDT (07:35 UTC)
- In effect from
- Aug 4, 2017, 10:00 PM EDT
- Expired
- Aug 5, 2017, 4:00 PM EDT
- In force
- 18 hr
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted.
362 WHUS72 KMHX 040735 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 335 AM EDT FRI AUG 4 2017 ...SMALL CRAFT CONDITIONS DEVELOPING THIS EVENING SOUTH OF OREGON INLET... .THE GRADIENT WILL TIGHTEN THIS EVENING AND TONIGHT AHEAD OF AN APPROACHING COLD FRONT. SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS, WITH SEAS BUILDING TO 4 TO 7 FEET SOUTH OF OREGON INLET. WINDS AND SEAS WILL GRADUALLY DIMINISH SATURDAY AFTERNOON. AMZ156-158-042030- /O.NEW.KMHX.SC.Y.0076.170804T2300Z-170805T1600Z/ S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 335 AM EDT FRI AUG 4 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO NOON EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO NOON EDT SATURDAY. * WINDS...SOUTHWEST 15 TO 25 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ152-154-042030- /O.NEW.KMHX.SC.Y.0076.170804T2300Z-170805T1800Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 335 AM EDT FRI AUG 4 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 2 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 2 PM EDT SATURDAY. * WINDS...SOUTHWEST 15 TO 25 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
212 WHUS72 KMHX 041934 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 334 PM EDT FRI AUG 4 2017 ...SMALL CRAFT CONDITIONS DEVELOPING THIS EVENING SOUTH OF OREGON INLET... .THE GRADIENT WILL TIGHTEN THIS EVENING AND TONIGHT AHEAD OF AN APPROACHING COLD FRONT. SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS, WITH SEAS BUILDING TO 4 TO 6 FEET SOUTH OF OREGON INLET. WINDS AND SEAS WILL GRADUALLY DIMINISH SATURDAY AFTERNOON. AMZ156-158-050745- /O.EXT.KMHX.SC.Y.0076.170805T0200Z-170805T1600Z/ S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 334 PM EDT FRI AUG 4 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO NOON EDT SATURDAY... * WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ152-154-050745- /O.EXT.KMHX.SC.Y.0076.170805T0400Z-170805T2000Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 334 PM EDT FRI AUG 4 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM EDT SATURDAY... * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
113 WHUS72 KMHX 050230 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1030 PM EDT FRI AUG 4 2017 ...SMALL CRAFT SEAS INTO SATURDAY... .THE GRADIENT WILL TIGHTEN OVERNIGHT AHEAD OF AN APPROACHING COLD FRONT. SOUTHWEST WINDS WILL INCREASE TO 15 TO 20 KNOTS, WITH SEAS BUILDING TO 4 TO 6 FEET SOUTH OF OREGON INLET. WINDS AND SEAS WILL GRADUALLY DIMINISH SATURDAY AFTERNOON. AMZ156-158-051000- /O.CON.KMHX.SC.Y.0076.000000T0000Z-170805T1600Z/ S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 1030 PM EDT FRI AUG 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT SATURDAY... * WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ152-154-051000- /O.CON.KMHX.SC.Y.0076.170805T0400Z-170805T2000Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 1030 PM EDT FRI AUG 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SATURDAY... * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
847 WHUS72 KMHX 050724 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 324 AM EDT SAT AUG 5 2017 ...SMALL CRAFT CONDITIONS CONTINUE THROUGH THIS AFTERNOON... .GUSTY SOUTHWEST WINDS, 15 TO 25 KNOTS WITH SEAS 4 TO 7 FEET WILL CONTINUE THROUGH LATE THIS MORNING AND EARLY AFTERNOON SOUTH OF OREGON INLET. AMZ156-158-051600- /O.CON.KMHX.SC.Y.0076.000000T0000Z-170805T1600Z/ S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 324 AM EDT SAT AUG 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WINDS...SOUTHWEST 15 TO 20 KT WITH FREQUENT GUSTS TO 25 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ152-154-051930- /O.CON.KMHX.SC.Y.0076.000000T0000Z-170805T2000Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 324 AM EDT SAT AUG 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...SOUTHWEST 15 TO 20 KT WITH FREQUENT GUSTS TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
415 WHUS72 KMHX 051027 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 627 AM EDT SAT AUG 5 2017 ...SMALL CRAFT CONDITIONS CONTINUE THROUGH THIS AFTERNOON... .GUSTY SOUTHWEST WINDS, 15 TO 25 KNOTS WITH SEAS 4 TO 7 FEET WILL CONTINUE THROUGH THIS AFTERNOON SOUTH OF OREGON INLET. AMZ156-158-051600- /O.CON.KMHX.SC.Y.0076.000000T0000Z-170805T1600Z/ S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 627 AM EDT SAT AUG 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WINDS...SOUTHWEST 15 TO 20 KT WITH FREQUENT GUSTS TO 25 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ152-154-052000- /O.CON.KMHX.SC.Y.0076.000000T0000Z-170805T2000Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 627 AM EDT SAT AUG 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...SOUTHWEST 15 TO 20 KT WITH FREQUENT GUSTS TO 25 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
561 WHUS72 KMHX 051434 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1034 AM EDT SAT AUG 5 2017 ...SMALL CRAFT CONDITIONS CONTINUE THROUGH THIS AFTERNOON... .GUSTY SOUTHWEST WINDS, 15 TO 25 KNOTS WITH SEAS 4 TO 7 FEET WILL CONTINUE THROUGH THIS AFTERNOON SOUTH OF OREGON INLET. AMZ156-158-051800- /O.EXT.KMHX.SC.Y.0076.000000T0000Z-170805T1800Z/ S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 1034 AM EDT SAT AUG 5 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS...SOUTHWEST 15 TO 20 KT WITH FREQUENT GUSTS TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ152-154-052000- /O.CON.KMHX.SC.Y.0076.000000T0000Z-170805T2000Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 1034 AM EDT SAT AUG 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...SOUTHWEST 15 TO 20 KT WITH FREQUENT GUSTS TO 25 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Aug 4, 2:45 AM EDT, 50 minutes earlier.
Area forecast discussion, Aug 4, 2:45 AM EDT, 50 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
245 AM EDT Fri Aug 4 2017
.SYNOPSIS...
A weak area of low pressure will move along the coast early
today. A cold front will approach the region tonight into
Saturday then briefly stall over the region Sunday before
lifting to the north Monday. Another cold front will approach
the area mid next week.
&&
.NEAR TERM /THROUGH TODAY/...
As of 245 AM Fri...Latest sfc analysis shows weak 1018mb low
right along the NC/SC coast, with associated warm front
extending up into the Outer Banks. Surface low and shortwave
will lift along the NC coast this morning, moving NE of the area
late this morning and this afternoon. Latest radar imagery
shows scattered showers slowly beginning to blossom, mainly
along a line from Hatteras to Kenansville and points southward.
Adjusted pops based on radar trends and high res guidance. Will
continue slight chance pops inland, increasing to high
chance/likely along the southern coast through late this
morning. Could see a brief heavy downpour this morning with PWAT
values increasing to around 2". Forcing continues to look more
limited this afternoon as low lifts NE of the area, though could
still see some scattered showers and storms develop with
marginal instability and shear. Will continue 20-40 pops. Low
level thickness values support highs in the mid to upper 80s.
&&
.SHORT TERM /TONIGHT/...
As of 245 AM Fri...Surface low will push through the Mid-
Atlantic region with associated cold front approaching from the
west tonight. Expect any lingering convection to wane with loss
of heating this evening, though will keep slight chance mention
inland and chance along the coast with moist SW flow ahead of
the front. Light SW winds should limit any fog development.
Overnight lows in the low/mid 70s.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
As of 345 PM Thursday...Continues to look like an unsettled
pattern this period as a couple of weak cold fronts move into
the area underneath a broad upper trough. Lack of run run to
consistency in the models, which is normal for mid summer,
precludes adding much detail to the precipitation forecast. Thus
will need to broadbrush chance PoPs each day. Tried to indicate
somewhat of a diurnal cycle with higher chances inland during
the day, shifting back to along coast at night. Temperatures
will be near normal values with highs in the mid to perhaps
upper 80s and lows in the 70s. WPC is indicating the potential
for 1 to 2 inches of rain with locally higher amounts possible
over the next 7 days, but trying to ascertain the wettest
periods very difficult at this time.
Saturday through Sunday...The models continue to indicate that
a weak cold front will move into the area Saturday, briefly
stall Sunday then move north Sunday night. The latest model runs
are indicating scattered precipitation coverage this weekend.
Monday through Thursday...The initial front will be north of
area Monday with the next weak cold front approaching Tuesday
and stalling across the mid to late week. Precipitation coverage
should be scattered again Monday but become more numerous
Tuesday, Wednesday and perhaps Thursday. Will continue high
chance PoP forecast due to the aforementioned uncertainties.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
Short Term /through tonight/...
As of 245 AM Fri...VFR conditions currently across the terminals
with cloud deck slowly lowering. Expect pred VFR conditions to
continue through the period, though could see a period of MVFR
conditions develop this morning between 09-15z, with best
chances at OAJ and EWN (though confidence remains low at this
time). EWN and OAJ have the best chance of seeing scattered
showers this morning, with slight chances at all sites this
afternoon.
Long Term /Saturday through Tuesday/...
As of 345 PM Thursday...Patchy radiational fog will be briefly
possible each morning, especially in areas that receive rain and
winds become light. Scattered showers and thunderstorms with
periods of sub VFR conditions are expected off and on through
the Monday with the potential for better coverage of convection
on Tuesday.
&&
.MARINE...
Short Term /through tonight/...
As of 245 AM Fri...Small Craft conditions expected to develop
south of Oregon Inlet this evening and tonight. Latest obs show
SE/SW winds 5-15 kt with seas 2-3 ft. A weak area of low
pressure will move along the NC coast this morning, as
associated warm front lifts north through the waters. Winds
north of Oregon Inlet generally E/SE 5-10 kt today with seas 2-3
feet. South of Oregon Inlet expect to see stronger winds, W/SW
5-15 kt this morning becoming SW 10-20 kt this afternoon with
seas gradually building to 3-5 ft. The gradient will tighten
late this afternoon and tonight ahead of an approaching cold
front. SW winds will increase to 15-25 kt tonight with seas
building to 4-7 feet south of Oregon Inlet.
Long Term /Saturday through Tuesday/...
As of 345 PM Thursday...Small Craft Advisory conditions are
expected through Saturday morning and are possible again Monday
night into Tuesday as SW flow increases ahead of approaching
weak cold fronts. Winds should diminish slightly to 15 kt
Saturday then frontal intrusion will produce shift to NE 10-15
KT for northern half of waters Saturday night into Sunday. Front
will return north Sunday night with winds becoming S-SW all
waters by Monday morning. Tightening pressure gradient ahead of
the next cold front will result in SW winds 15-20 KT Monday
afternoon into Tuesday.
Seas will build to 5 to 7 ft late Friday night over the
southern and central waters. Seas subside to 3 to 5 ft Saturday
afternoon and 2 to 4 ft Saturday night and 2 to 3 ft Sunday.
Seas will build to 3 to 5 ft over the outer southern and central
waters late Monday and 4 to 6 ft Monday night into Tuesday.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...None.
MARINE...Small Craft Advisory from 7 PM this evening to 2 PM EDT
Saturday for AMZ152-154.
Small Craft Advisory from 7 PM this evening to noon EDT
Saturday for AMZ156-158.
&&
SYNOPSIS...SK/CQD
NEAR TERM...CQD
SHORT TERM...CQD
LONG TERM...JME
AVIATION...JME/CQD
MARINE...JME/CQDHazardous weather outlook, Aug 3, 8:00 PM EDT, 7 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 800 PM EDT Thu Aug 3 2017 NCZ029-044>047-079>081-090>094-050000- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort- Mainland Hyde-Duplin-Lenoir-Jones-Craven-Pamlico- 800 PM EDT Thu Aug 3 2017 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ095-098-103-104-050000- Carteret-Onslow-Outer Banks Dare-Outer Banks Hyde- 800 PM EDT Thu Aug 3 2017 ...MODERATE RIP CURRENT RISK IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Rip Current Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 8:40 AM EDT | Special Weather Statement | MHX | 35 min |
Nearby
Small Craft Advisories in North Carolina, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.